# SDR SWAA2019021829691

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 28,707 hours, 17,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATION MO1669.  R&R BATTERY PER AMM AND DWG.
